# SDR DALA2022052003462

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 14,214 hours, 6,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SERVICE CHECK FOUND EPCU 13WL SHOWS UNIT FAULT.R AND R EPCU UPON TEST UNIT FAIL LIGHT ILUMMINSTED IAW A321 AMM 33-51-00-710-001-A PULLED H6, H05 AND V07 FOLOWED FIM 33-5100- 810-836-A ALL PINS SHORT TO GROUND ARE GOOD. ORDERED ANOTNE EPSU WIP 818435. REPLACED 13WL OPS CHECK IS GOOD PER A321 AMM 33-51 POWER SUPPLY, E OFF 34-3351-9-0001 02247 ON 33-3351-9-0002 51163. (LP# 2240640)
